# SDR FDEA201201100071

- Difficulty date: January 10, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 82,468 hours, 34,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING LIGHT INOPERATIVE.  R & R R1 EVAC SLIDE PRESSURE TEST SYSTEM PER AMM 25-61-03-2-0. OPS CHECKED GOOD.
